SOME GENERALIZED RESULTS BASED ON DIFFERENTIAL SUBORDINATIONS OF ANALYTIC FUNCTIONS

Document Type : Research Paper

Authors

DEPARTMENT OF MATHEMATICS, PAYAME NOOR UNIVERSITY, TEHRAN, IRAN

10.22103/jmmrc.2021.16816.1126

Abstract

For the function f(z) analytic in the open unit disk and normalized by f(0) = f0(0)−1 = 0, we consider the expression; ( zf0(z)f(z)−1)+1−( zf(z) );( > 0). Using differential subordination notion, we investigate properties of ( f(z) z ) , as well as, sufficient conditions for univalence and starlikeness of f(z). In the special case, for = 1, these results generalize and improve some previously results given in the literature.

Keywords


Volume 10, Issue 1
Winter and Spring 2021
Pages 13-25
  • Receive Date: 23 November 2020
  • Revise Date: 01 February 2021
  • Accept Date: 04 February 2021